I took the Kaiser prenatal vit for 2 days & had constipation. Following that, I had rashes in my upper arm & legs for over a week. Not sure if the rash is from the vitamin or just dry skin from the cold weather.
First off constipation is extremely common when taking prenatals mostly because of all the iron. Check with your obgyn but taking a stool softener along with vitamin should cure this. Secondly, if you read the back of almost all prenatal vitamins, they are the same. Seriously. And I beleive that vitamins are things that occur naturally(or should) in our bodies but due to eating habits etc we do not get enough of them (hence the term supplement) so you should not be having an allergic reaction to them. My obgyn (and a few obgyns I know personally) says they are all pretty much the same. Take what you can afford. With my last pregnancy I took Target brand. They were cheap and came in a big bottle and worked fantastically. I needed an extra iron supplement due to chronic anemia and bleeding issues in previous delivery but really... go to the drug store... compare all the prenatals... they should be just about all the same.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 3 answers
If I'm allergic to prenatal vitamins and stop taking them, how long before the allergic symptoms go?
Posted 5 Sep 2012 • 1 answer
Posted 27 Jun 2013 • 1 answer
Posted 24 Mar 2017 • 0 answers
Posted 1 day 19 hours ago • 0 answers